# SDR SIMA980011

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVTA1926DC
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4164 - CAPTAIN NOTED, AFTER POWERING UP A/C, SMOKE WAS COMING FROM QUADRANT AND STRONG SMOKE SMELL WAS IN CABIN AND COCKPIT.  MX INSPECTED AND FOUND AVIONICS VENT FAN BURNED.  RAI FAN IAW JIC 21-23-21.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
